# SDR DALA2025053004165

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 79,182 hours, 30,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 EXIT SIGN FELL OFF DURING TAKEOFF. LOCATIONS:604. CORRECTIVE ACTION: RESECURED OK FOR SVC. (0992832)
